MathSciNet Relay Station
MathSciNet bibliographic data
MR2839840 (2012i:93105) 93D09
Amato, F.; Ambrosino, R.; Ariola, M.; De Tommasi, G. Robust finite-time stability of impulsive dynamical linear systems subject to norm-bounded uncertainties. Internat. J. Robust Nonlinear Control 21 (2011), no. 10, 1080–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement